# SDR SIMA20211120003

- Difficulty date: November 20, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 40,073 hours, 35,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY LIGHT INOP REF MEL 33-22 LG PG 4589780 ITEM 3-C/A-RAR OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-50-10 OPC GOOD MEL RESTORED
